MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION INTEGRATED SYSTEM; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION INTEGRATED SYSTEM; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the device stopped working during a procedure on (b)(6) 2025.Unit displayed rf leakage error.No harm to patient reported.Device to be returned for repair.No additional information.(b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h7, h11.Distribution history: this complaint unit was manufactured at csi on 10/30/2023 and shipped on 04/17/2024.Manufacturing record review: dhr's were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: there is no record of service for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Majority of complaints were not confirmed.The remaining complaints are similar to this one.Product receipt: the complaint unit was returned 9/11/2025.Visual evaluation: visual examination of the generator revealed no physical damage.Functional evaluation: the generator was functionally evaluated and found the rf leakage test for coag failed outside the allowable range.Root cause: the set value for rf leakage in coag, when manufactured, had changed so that the unit did not fail within the allowable range.Units are set to trigger the rf leakage alarm for coag mode between 5 to 14 watts.This unit did not trigger the rf leakage in this range.The unit was evaluated, adjusted r77 and returned to the customer.As there are records of units with rf leakage that are not confirmed and others that were confirmed to require an adjustment to r77 like this unit, it was determined more information is needed to assess the impact of change to the ma.This information is missing on the unit to gauge the impact.The leakage is not to exceed 120 ma.Over the past 2 years approximately 6 units were adjusted r77 and 4 boards were replaced with no other record of continual returns for the same problem description on the same serial numbered units.All indications reveal limited occurrences for what has been observed as a transitory issue resolved with adjustments and board replacements.As this unit was adjusted, returned and a follow up activity is in place to gather more information no other immediate action is required at this time.Coopersurgical will continue to monitor this complaint condition for trends.Note: a previous investigation has confirmed the design was reviewed and determined that it is not contributing to rf leakage.It is designed with a safety feature to cut power in any mode when rf leakage is detected.In the investigation rf leakage could be duplicated by improper set up including crossed wires or wires touching the ground.This complaint is specifically noting there is a change in the setting but lacks detail on the impact to the allowable ma.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION INTEGRATED SYSTEM
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23097162
Report Number1216677-2025-00040
Device Sequence Number18288088
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown